# SDR SWAA2025021388974

- Difficulty date: January 23, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 30,073 hours, 14,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING I/B MAIN FLAP TRAILING EDGE WEDGE HAS AREAS OF DELAMINATION ON LOWER SIDE.<[01] REMOVED DAMAGED T/E WEDGE PER SRM 51-40-02.;[02] LOCATED AND PICKED UP MOUNTING BOLT HOLES IN NEW WEDGE IAW SRM 51-40-02.;[03] INSPECTED WORK ACCOMPLISHED IN C/A #1. REMOVED DAMAGED T/E WEDGE PER SRM 51-40-02. LOCATED AND PICKED UP MOUNTING BOLT HOLES IN NEW WEDGE IAW SRM 51-40-02.;[04] MATCH DRILLED REMAINING FASTENER HOLES PER SRM 51-40-02. INSTALLED NUTPLATES PER SRM 51-40-10;[05] INSPECTED THE WORK PERFORMED ON CORRECTIVE ACTION #4; NO DEFECTS NOTED.;[06] OK TO INSTALL NEW WEDGE;[07] INSTALLED REPLACEMENT WEDGE PER SRM 51-40-02;[08] C/W RII INSPECTION
